Q. What are the ways to cure rashes on hand and body?

Answered by
Dr. Shyam Kalyan N
and medically reviewed by Dr. Divya Banu M
Published on Sep 01, 2019

Hello doctor,

I have got rashes in my hand and my body. I have been taking Ozith 500, Montex l tablet, Axytop soap and Notacalamine lotion for the past three days but there is no result.

Dr. Shyam Kalyan N

Allergy Specialist Otolaryngology (E.N.T)
#

Hello,

Welcome to icliniq.com.

With the details you have provided I understand that you are suffering from rashes over the body and hands. Also that you are taking the following medicines:

1. Ozith = Azithromycin (antibacterial).

2. Montex = Montelukast (anti-leukotriene).

3. Axytop soap = Ketoconazole (anti-fungal).

4. Nocalamine lotion.

It seems that you are using multiple drugs without a clear basis unless some doctor has examined you and prescribed the same. Please follow these suggestions (advice).

1. If you have taken Ozith for three days, it is enough. Unless the doctor who prescribed it had asked you to take for longer.

2. Stop using Axytop soap unless you have some fungal infection over the body.

With regards to the above two points, I wish to know whether the soap and tablet were prescribed by some doctor and if so for what complaints? This will help me assess your condition and arrive at a more decisive diagnosis regarding what has caused the rashes.

3. Continue Montex tablet. It should be Montelukast 10 mg. If it is 5 mg, take a 10 mg tablet. Take Montex once daily preferably in the morning.

4. Continue to apply Calamine lotion. It is soothing and reduces itching also.

5. Take Levocetirizine 5 mg once in the morning and once in evening for two days and thereafter once a day for next two days. This is an anti-histaminic which reduces histamine release and function and help reduce allergy.

Alarming signs: Please rush to the doctor or a hospital if you find any of the following problems.

1. Difficulty in breathing or swallowing: it can be because of angioedema, one of the manifestations of allergy.

2. Worsening of rashes and intense itching and redness.

3. Giddiness or weakness to the point that you are not able to do routine activities.

In the above cases, it signifies that the condition cannot be treated at home, you may require some steroid injections to help reduce the inflammation that is threatening your life.

Kindly provide me with the details I have asked for a more decisive diagnosis and specific advice. Till then I have suggested certain points to you. Hope you get relieved soon.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


My 4-year-old son is suffering from reactive airway disease. Is it safe to use Montair LC kid?

Query: Hello doctor,My son is four and a half years old, and he is suffering from reactive airway disease (enclosing the reports and prescription). Kindly suggest based on the above medication that till how long we can safely go ahead with Montair LC Kid. Is there any upper limit of giving this. I am very ...  Read Full »

Can I take Levocet M for itchy throat?

Query: Hi doctor, I had a problem of nose block and my ENT surgeon suggested me to go for a nose operation. As per doctor instruction, operation of my nose was carried out before three months. Now my nose is almost fine, but still I feel that something is there in my throat. I also feel itchy throat and e...  Read Full »

I have runny nose and watery eyes for many years. Kindly advice.

Query: Hello doctor, I am a 24-year-old male. I have a runny nose and watery eyes. It is there for many years. It is like some allergy and I keep sneezing. When I take Montelukast tablets, it gets fine. But I do not like to take medicines every day.  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Allergy Specialist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.